number of downloads : ?
Title Transcription
ムゲン ネットワーク ジョウ ノ ヒ センケイ ポテンシャル
Title Alternative
Nonlinear Potentials on an Infinite Network
File
language
eng
Author
Murakami, Atsushi
Yamasaki, Maretsugu
Description
The aim of this paper is to study some properties, of Dirichlet potentials and pure potentials of order p on an infinite network. It will be shown that several assumptions in the theory of general nonlinear potential theory are fulfilled in our case. The space of Dirichlet potentials of order p will play a crucial role in our study if the network is hyperbolic of order p. A nonlinear version of Cartan's domination principle will be shown with elementary properties of p-superharmonic functions.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
26
Start Page
15
End Page
28
ISSN
03879925
Published Date
1992-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering